# SDR CA020411005

- Difficulty date: March 13, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 7,435 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 055032111
- Condition: Cracked
- Location: Spinner
- Component: Spinner, Cessna, 055032111
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) SECOND PART FAILURE IN THE SAME AREA HEARD REPORTS OF THIS PART FAILING FROM OTHER OPERATORS.  SPINNER AND AFT BULKHEAD HAVE A VERY POOR FIT.
